A special class of nested Steiner triple systems

Bryant, DE (1996) A special class of nested Steiner triple systems. Discrete Mathematics, 152 1-3: 315-320. doi:10.1016/0012-365X(94)00247-G


Author Bryant, DE
Title A special class of nested Steiner triple systems
Journal name Discrete Mathematics   Check publisher's open access policy
ISSN 0012-365X
Publication date 1996-05
Sub-type Article (original research)
DOI 10.1016/0012-365X(94)00247-G
Volume 152
Issue 1-3
Start page 315
End page 320
Total pages 6
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 6 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 17 May 2013, 18:16:40 EST by System User